RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Общая информация
Последний выпуск
Архив

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Contributions to Game Theory and Management:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Contributions to Game Theory and Management, 2012, том 5, страницы 33–44 (Mi cgtm144)  

Pontryagin’s Alternating Integral for Differential Inclusions with Counteraction

A. Azamov, I. M. Iskanadjiev


Аннотация: The notion of Pontryagin's alternating integral is generalized for differential inclusions with counteraction and simplified schemes of construction of the alternating integral are proposed.

Ключевые слова: pursuit problem, Pontryagin's method, differential inclusion, alternating sum, alternating integral, multivalued mapping, convex compact set, Nikolskiy's cup.

Полный текст: PDF файл (187 kB)
Список литературы: PDF файл   HTML файл

Тип публикации: Статья
Язык публикации: английский

Образец цитирования: A. Azamov, I. M. Iskanadjiev, “Pontryagin’s Alternating Integral for Differential Inclusions with Counteraction”, Contributions to Game Theory and Management, 5 (2012), 33–44

Цитирование в формате AMSBIB
\RBibitem{AzaIsk12}
\by A.~Azamov, I.~M.~Iskanadjiev
\paper Pontryagin’s Alternating Integral for Differential Inclusions with Counteraction
\jour Contributions to Game Theory and Management
\yr 2012
\vol 5
\pages 33--44
\mathnet{http://mi.mathnet.ru/cgtm144}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/cgtm144
  • http://mi.mathnet.ru/rus/cgtm/v5/p33

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:74
    Полный текст:35
    Литература:15

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019